# SDR SWIA201024839

- Difficulty date: August 30, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 36,750 hours, 52,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT IN CABIN.  (FLT 6195)  REMOVED AND REPLACED AFT CABIN EMERGENCY LIGHT BATTERY PACK.
